# SDR DALA2021042202339

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fastener
- Condition: Loose
- Location: Drag Fitting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 IN REF AD 5720-01100-0102A: LOOSE FASTENER NBR 3 OF DRAG FITTING ENGINE 001. CORRECTIVE ACTION: SUMMARY OF NRC 00108: DRAG FITTINGS INBD AND OUTBD LH ENGINE WERE REPAIRED PER ETI-57-21-142 REV. 7 AND ERA 575649-14AD REV. (1788077)
